T O P
[deleted]

Yep. Other folks have said the same. Probably just a side effect of minor inflammation. Still, annoying.


trumpeting_farts

Air hunger? Da fuq is that?


padkeemaoo

https://hms.harvard.edu/news/relief-air-hunger-0


trumpeting_farts

Wow, hungry for air. Terrifying.


SimplyStormie

Idk if it’s allergy season or bug bites eating too much bad foods or Pfizer. My skin feel gritty and this happened last year this time (I think). I’m just here hoping I’m fine.


GoldenTextDigger

My daughter got bad acne after her jab. And insomnia.


YeOldeOrc

Me too - has her’s calmed down at all yet?


YeOldeOrc

Yes!!!!!!!! Same thing. Standard acne breakout along with a burn-like rash. WTF?


Luckreceived

Yes acne breakout after second shot along w other symptoms.


samuelx7752

I felt horrible for about 5 days after getting the 1st dose of pfizer. About 4 hrs after the shot I broke out in a super bad sweat. I got all tingly and felt like I was going to pass out for about 10 mins. I finally got through it and the next 4 days I suffered from chills, bad headaches, brain fog/confusion, dissiness, nausea. My head was so messed up from it. I did not like how it made me feel at all. I don't think I could go through that again with the 2nd dose


F_happy

https://allergyresearch.massgeneral.org there is a case registry for reactions, please submit with photos so we can get to the bottom of it


Impossible_Piano2938

Are you getting the second dose?


F_happy

How is your skin now? I also am having a skin reaction, comes and goes over a month later


Shakespeare-Bot

How is thy skin anon? i eke am having a skin reaction, cometh and goeth ov'r a month anon *** ^(I am a bot and I swapp'd some of thy words with Shakespeare words.) Commands: `!ShakespeareInsult`, `!fordo`, `!optout`